# SDR ASAA0671126

- Difficulty date: October 21, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 25,982 hours, 11,264 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 2040
- Condition: Failed
- Location: Hyd System
- Part time: 1,283 hours, 5,954 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT SYSTEM B HYDRAULIC QTY WENT TO ZERO, BOTH LOW PRESSURE LIGHTS ILLUMINATED.  ELECTED TO RETURN TO LAX.  ON SHORT FINAL, A SYSTEM HYDRAULICS QTY WENT TO ZERO, BOTH A LOW PRESSURE LIGHTS ILLUMINATED.  AIRCRAFT WAS IN MANUAL REVERSION.  LANDED WITHOUT INCIDENT.  REPLACED NR 1 AND 2 HYDRAULIC PUMPS CASE DRAIN AND ACOUSTIC FILTERS AC HYDRAULIC PUMP AND GROUND SPOILER HYDRAULIC LINE.  MTX PERFORMED IAW MM 29 11 11 PAGE 401 409 29 11 21.  OPS AND LEAK CHECKED GOOD.
